An optimal degree selection for polynomial kernel with support vector machines : theoretical and empirical investigations

Ali, Shawkat and Smith-Miles, Kate 2007, An optimal degree selection for polynomial kernel with support vector machines : theoretical and empirical investigations, International journal of knowledge-based on intelligent engineering systems, vol. 11, no. 1, pp. 1-18.

Attached Files
Name Description MIMEType Size Downloads

Title An optimal degree selection for polynomial kernel with support vector machines : theoretical and empirical investigations
Author(s) Ali, Shawkat
Smith-Miles, Kate
Journal name International journal of knowledge-based on intelligent engineering systems
Volume number 11
Issue number 1
Start page 1
End page 18
Publisher IOS Press
Place of publication Amsterdam, The Netherlands
Publication date 2007-03
ISSN 1327-2314
1875-8827
Keyword(s) support vector machines
polynomial kernel
rule based method
Language eng
Field of Research 080199 Artificial Intelligence and Image Processing not elsewhere classified
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2007, IOS Press
Persistent URL http://hdl.handle.net/10536/DRO/DU:30007736

Document type: Journal Article
Collection: School of Engineering and Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Access Statistics: 405 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 29 Sep 2008, 08:55:32 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.